# SDR 20001120SH008

- Difficulty date: October 16, 2000
- Submitted: November 20, 2000
- Operation: General aviation
- Propeller: Rotol R3894123F26
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6607132896
- Part serial: 2239
- Condition: Cracked
- Location: Propeller
- Part time: 20,288 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED FOR ROUTINE OVERHAUL.  AT DISASSEMBLY FOR OVERHAUL, NOTED BLADE, SN SC340-132/2239 WAS CRACKED IN OUTER SLEEVE AT ROOT END.  BLADE REJECTED FROM FURTHER SERVICE.  (X)
